# SDR HAL960044

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1841
- Part time: 68,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND CORROSION ON SURFACE OF BELT FRAME AT STATION 1841.  CORROSION WAS ON THE LOWER 'J' ANGLE LIP.  REMOVED AND REPLACED THE LOWER 'I' ANGLE WITH SPLICE, ALODINED AND PAINTED AREA PER 53-30-00 PG 31, FIG 8 OF THE SRM.  (M)
